# SDR 97ZZZX1102

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150J
- Make and model: Cessna 150J
- Aircraft serial: 15069500
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: A50222
- Condition: Failed
- Location: Nr 4 Cyl Rocker
- Part time: 1,694 hours
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE RAN ROUGH ON START.  REMOVED COWLING.  RESTARTED ENGINE.  SHAKING VIOLENTLY.  REMOVED  ROCKER COVER.  ENTIRE ROCKER ARMS, PINS, AND BOSSES FELL IN COVER.  SUSPECT VALVE STUCK.
